I took one pill last night and my legs were horrid. I was told to use my Sinemet which I have left along with it at first until it takes hold. I have a prescription for three times a day.
Hello kate888. I believe you might be taking 300mg three times per day. You;ll be seeing some change usually within a few days after beginning the drug. There are side effects, numerous ones but they more often than not, do disapate. Good luck with the Gabapentin. Regards, pledge
Hi Kate - I have been on Gab for a week now - 300mg a day for first week and today increased to 600 mg a day - I have been prescribed these for osteo arthritis which could be the cause of migraines - the drug had no effect at all until day 7 and yesterday I felt a lot better - today is the first day for nearly 3 weeks that I have not woken with a headache - didn't suffer many side effects last week and not suffering any at all now. Keep going - I was ready to give up on them by day 4 but I am glad I stuck with it. Hopefully they will work for you too - let me know how you get on and good luck x JT
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2014 • 1 answer
Have RLS, neuropathy, osteoarthritis and bipolar. At night take sinemet, chlonezepam and gabapentin?
Posted 3 Jul 2014 • 1 answer
Posted 4 Oct 2015 • 2 answers
Posted 2 Oct 2016 • 0 answers
Posted 16 hours ago • 0 answers